1998

Members
  • Content count

    351
  • Joined

  • Last visited

  • Days Won

    2

1998 last won the day on September 30 2011

1998 had the most liked content!

Community Reputation

28 Good

1 Follower

About 1998

  • Rank
    Senior Member
  1. Been on klon for 15 yrs at 2.5 mg currently. I used to feel great just taking 1 mg now i have interdose wds. Wondering if this happened to any of you where you just started feeling like you have a mild flu at all times and i can barely get out of bed. I do and run 2 miles daily idk just so confused. I sometimes wonder if im getting a mild dementia from klonopin take care all!
  2. 256 I dont know your exact situation, but if they really are friends they'll understand! Your health comes before another companies success. Just mention anxiety disorder or whatever you're comfortable with disclosing. Sounds like you were much much happier being a cable tech. (those jobs were my favorite as well the exercise kills anxiety) figure out school from there take care!!
  3. Poisoned is sadly a perfect way to describe it. Exercise usually helps my anxiety and tension headaches, even brain fog. It's the only way hppd is manageable for me since klonopin stopped helping.
  4. Doing drugs permanently made my hppd worse. And Im talking about benzos and opiates mainly. When I started taking klono before I was tolerant I didn't get hangovers and drank like a fish. Now that I've been coming off klono if I drink 2 beers I get a massive headpressure headache for 5 hrs. To answer your ? finally you'll enjoy life a hell a better if you just drink occasionally with waterlike Jay said. Unless alcoholism runs n your family then steer clear, dam rambling lol take care! Btw I did coke a few times and my anxiety got so bad once my b/p shot so high ambulance came to my house cause I almost had a heart attack supposedly, although that sht did come str8 from Colombia...cant win with drugs after hppd it all catches up
  5. Same here, shrooms laced with lcd. It's been 16 yrs. but I've had lot's of great times though so living life is still worth it. Sometimes when I get down and feel sorry for myself I almost pray for death....Thankfully once I get out of that mindset I try to be a functioning member of society and the good times out way the bad as long as I stay busy!
  6. hppd33, Gabapentin usually gives me rushes of energy and dizziness when I up my dose until I adjust to it which usually takes 3-7 days. Once adjusted I feel more relaxed but a little spaced out and hungry 24/7 but it's worth the trade off in my opinion. Make sure you never just stop taking this med. it can cause seizures. I really like Gabapentin and Lyrica due to them helping with nerve pain, anxiety and head pressure (everybodies obviously different) but I get tolerant to them within a couple months even at the max dosage. For me the withdrawals are extremely difficult, a lot of hot and cold flashes and my anxiety spikes up. Hope all works out I didn't read any posts but yours probably should of checked what other experienced. Take care, time to exercise the only true cure in my opinion besides staying occupied. BTW. Even a few of my friends have this same side effect, I can go forever in bed my girl loves it and it still feels great nothing better then putting them to sleep you don't even have to talk when your done lol
  7. Thx for asking! Always good to talk.... I dropped from 4 to 3mg and it's taken me a while to adjust (thats why I never replied was to sick to do anything). I'm finally feeling stronger w/o so much anxiety, more clear headed and sleeping through the whole night. I found a doctor who's going to taper me. She said it will take around a yr. to get to zero. Thank GOD I found somebody willing to help me, I've fealt like I was on my death bed especially the first 3 weeks. I'm going to start dropping .25mg every two weeks and hopefully that will be a smoother transition. Wish me luck take care all, thx again StateOfRegret hope your doing well....
  8. I've been taking morphine (i hate opiates btw) just so I don't lose it. My heart is beating very fast and I always have a headache. I know a doctor that will help me out because she also said this is insane. I'm going there in two days, my friend saw how sick i was and gave me his own rx of 20, 15mg morphine pills so I don't feel so aweful. It's still hard to type I'm so weak and sick and yes I'm scared of protracted wd syndrome. K I have no more energy left to type I have to lay badck down, hope you're all doing well...thx for the replies!!! It's always great to know I have peeps that understand, my wife thinks I'm being dramatic
  9. Nuerontin worked great for a while then after a few months it stopped working for me. I actually was getting horrific hot flashes just like benzo w/d's when I stopped, hope you guys have better luck w/ it.
  10. My Doc is taking me off of 4mg of klono after 13yrs. I have 1month to do it. Is there any way this is possible w/o me going crazy or possibly worse like seizures ect.. I will not be going inpatient I'll be doing this from hm. and even though I'm not suicidal I'm scared I'll lose my mind..Responses would be greatly appreciated thx all!!
  11. Thx Andrew, knowing you we're able to handle the wds gives me much needed hope!!!
  12. 415 style, hope u start feeling better soon i feel ur pain. Going to talk w my doctor about the medication you're on so I can Possibly mask these benzo withdrawal's, I'm going through hell but I'm getting better slowly thx for mentioning that...
  13. Flexeril works great and never made me feel like shit. lt actually takes away my anxiety and head pressure. Try to stay away from ambien and lunesta they're basically benzo. Trazadone turned me into a zombie so be careful w that one. Also zanaflex works well I've tried 100's I know what I'm talking about, take care...
  14. I still smoke and the intense visuals go away for me after a couple days. I also didn't touch anything the first 5 yrs of hppd, no clue if that mattered though. I had the most colorful patterns everywhere I looked for 2-3 yrs and they have become more of shadows and black and white streaks. Not nearly so vivid or annoying. On these boards I've read many ppl saying their visuals died down or they just get used to them, it's the dp/dr ect. that causes the most problems.
  15. I stayed inside my house and wanted to kill myself while losing countless friends the first yr. of this more difficult way of living to say the least. Honestly what saved me was just working, working out and getting with girls. Half the time I didn't even know what to say to them I just smiled and laughed at whatever they would say. Then I met the one I knew I would marry w/o hppd so I just focused on working (anywhere) until we saved up enough to buy a house. PS. Don't do it.....